# SDR AALA20100223TUL02

- Difficulty date: February 22, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,548 hours, 36,452 cycles
- Engine: Pwa JT8D*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 42807
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT DFW-DCA.  CREW REPORTED ANTI-SKID INOPERTAIVE LIGHT ILLUMINATED.  FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI-SKID CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
